# SDR DALA13068143766

- Difficulty date: November 26, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 40,176 hours, 14,816 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 987
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND PASSENGER CABIN AFT WET AREA, FLOORBEAM UPPER SURFACE HAS CORROSION AT FASTENER HOLE, STA 987, LBL 43.  MAINTENANCE CUT OUT DAMAGE AT BS 987, LBL 43.  FABRICATED PARTS AND INSTALLED IAW ERA 464736-14MA, REV A.
